# SDR CA970520006

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3021967
- Condition: Cracked
- Location: Fcu #2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE EXPERIENCED A MINIMUM FUEL FLOW CONDITION SHORTLY AFTER TOUCHDOWN. MAINTENANCE FOUND THE P3 COMPRESSOR DELIVERY LINE TO THE FUEL CONTROL UNIT CRACKED.
